# SDR CALA2025051504692

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 53,939 hours, 19,069 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Mech
- Part number: 273A45103
- Condition: Damaged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR MANUAL EXTENSION SYSTEM FUNCTIONAL CHECK {B737-32-3-0557} - NOSE MANUAL GEAR EXTENSION INOP. DOES NOT MOVE WHEN CABLE IS PULLED. REMOVED COCKPIT FLOOR PANEL FOR ACCESS REF AMM 32-35-11-000-801. REMOVED R/H NLG DOOR UPPER PUSH ROD AT TRUNNION CLEVIS POINT REF AMM 32-33-61 CALLED TOMC, FOR PARTS IN IPC 32-22-11-01A ITEMS 10,15,20,25 AND 30 DISCONNECTED MNGEA CABLE AT TURNBUCKLE. REMOVED 13EA. BOLTS FROM RELEASE ASSY. REF:AMM32-35-11-000-801. ADD EMP:401894 REMOVED RELEASE ASSY REF AMM 32-35-11 OK TO INSTALL NEW RELEASE ASSY VERIFIED PARTS NUMBER OK TO CONTINUE THE INSTALLATION PARTIALLY INSTALLED NEW RELEASE ASSY REF AMM 32-35-21-400-801 UP TO AND INCLUDING STEP 8 REF LOG PG 4830066 FOR PENDING NEW HARDWARE  VERIFIED INSTALLATION OF NOSE LANDING GEAR MANUAL RELEASE ASSY AT TO AND INCLUDING STEP 8 REF AMM 32-35-21-400-801. (2 BOLTS NEED TO BE REPLACE) REF LOG PG 4830066. SDR INFORMATION UPDATED. FINISHED INSTALLATION OF NEW RELEASE ASSY REF AMM 32-35-21-400-801. REF LP #4830066 FOR REPLACEMENT OF 2 BOLTS. REINSTALLED R/H NLG DOOR UPPER PUSH ROD AT TRUNNION CLEVIS POINT REF AMM 32-33-61. OPS CHECK OF RELEASE ASSY STILL REQUIRED. INSPECTED CABLE RIG AND SAFETY, VERIFIED RIG PIN REMOVAL REF AMM 32-35-21-400-801.  VERIFIED INSTALLATION OF PUSH ROD AT TRUNNION CLEVIS POINT FOR TORQUE AND SAFETY REF 32-33-61. MANUAL RELEASE MECHANISM REPLACED.
